Numerical reduction method for doubly nonnegative optimization problems

Mirai Tanaka, Kazuhide Nakata, Hayato Waki

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)41-50
JournalJournal of Math-for-Industry
Volume5
Issue numberA
Publication statusPublished - 2013

Cite this

Numerical reduction method for doubly nonnegative optimization problems. / Tanaka, Mirai; Nakata, Kazuhide; Waki, Hayato.

In: Journal of Math-for-Industry, Vol. 5, No. A, 2013, p. 41-50.

Research output: Contribution to journalArticle

Tanaka, Mirai ; Nakata, Kazuhide ; Waki, Hayato. / Numerical reduction method for doubly nonnegative optimization problems. In: Journal of Math-for-Industry. 2013 ; Vol. 5, No. A. pp. 41-50.
@article{e17491f9fb8c453f94b2b1b9e8bce3d2,
title = "Numerical reduction method for doubly nonnegative optimization problems",
author = "Mirai Tanaka and Kazuhide Nakata and Hayato Waki",
year = "2013",
language = "English",
volume = "5",
pages = "41--50",
journal = "Journal of Math-for-Industry",
number = "A",

}

TY - JOUR

T1 - Numerical reduction method for doubly nonnegative optimization problems

AU - Tanaka, Mirai

AU - Nakata, Kazuhide

AU - Waki, Hayato

PY - 2013

Y1 - 2013

M3 - Article

VL - 5

SP - 41

EP - 50

JO - Journal of Math-for-Industry

JF - Journal of Math-for-Industry

IS - A

ER -